# SDR HALA0800348

- Difficulty date: February 21, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 10,162 hours, 25,103 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTACT DAMAGE ON MED DOOR HINGE, FROM FUSELAGE FRAME.//REPAIR IN WORK.
